RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 105–134 (Mi timm304)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of a solution of the Kadomtsev-Petviashvili-2 equation

O. M. Kiselev


Full text: PDF file (1605 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S107–S139

Bibliographic databases:
UDC: 517.928
Received: 29.11.1999

Citation: O. M. Kiselev, “Asymptotics of a solution of the Kadomtsev-Petviashvili-2 equation”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 105–134; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S107–S139

Citation in format AMSBIB
\Bibitem{Kis01}
\by O.~M.~Kiselev
\paper Asymptotics of a~solution of the Kadomtsev-Petviashvili-2 equation
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 105--134
\mathnet{http://mi.mathnet.ru/timm304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066715}
\zmath{https://zbmath.org/?q=an:1123.35344}
\elib{http://elibrary.ru/item.asp?id=12226532}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S107--S139


Linking options:
  • http://mi.mathnet.ru/eng/timm304
  • http://mi.mathnet.ru/eng/timm/v7/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:150
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020